Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A Summer of Tane

  • entries
    13
  • comments
    2
  • views
    6782

Week 4

JDW

598 views

Another week on 40mg and no major changes, the ones that have occurred are slightly my own fault.

So a goal of mine for my skin right now, seeing as I'm not worrying about acne and letting tane do it thing, is to reduce the redness from tane. I'd been putting on emu oil around week when I did my last update and planned on doing that for around a month to gauge any difference however I was out and saw a redness reducing moisturizer I'd researched as another alternative. Being me and burning money, I've spent around 150 dollars on 'accutane accessories' (multiple face moisturizers, body moisturizer, eye drops, lip balms etc), I decided to buy it, Aveeno Calming Moisturizer.

Whilst reading reviews on this people complained about the scent but this one specifically said no fragrance so I'm guessing they changed their formula. I've been using for nearly a week and part of me thinks its working already, could be wishful thinking, though the box says 'noticeable reduction in redness in as little as 1 week', so I'm hoping the improvement is still to come. So with the possible redness reduction, I also like the feel of this more than either the Acne.org moisturizer and cetaphil ones I was using as its less greasy/oily and doesnt leaving me looking oily/greasy, it also has spf 15 which is nice. However it is not as moisturizing as the other and I have noticed my skin more flaky than previously. My lips have also suffered a bit more and been a bit chapped but I have been lax with applying lip balm.

So whilst I don't think I'm getting any drier as opposed to last week because of accutane, I am flakier due to changing moisturizers. I exercised 5 days this past week and haven't had any noticeable extra soreness than i usually do so I'm not affected that way.

I have a derm appointment next week and I'm hoping/thinking my dosage will be increased, probably to 60mg but part of me wants it to be upped to 80mg because that will mean my course will be a week or two shorter. Not a huge difference but if its possible why not.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×